Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having irregular periods due to travelling, only mild spotting with clots this time. What to do ?

hy doc actually last month my periods started on 27 for 3 days and subsiding blood spots on 4th day.before this my period starts on 30th of every month. i had lot of travelling in the month of august so i believed due to this my periods have started early.but now this month i have noticed mild spotting for 3 days instead of normal menstral flow. its brownish with bit of clots ..iam married and have timely sex ..friend of mine suggested meprate ...advise me what can be done.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
hi getting your periods 3 4 days in advance is not irregular periods so you need not take stress.yes it can be earlier than usual and lighter due to stress and my opinion you need not take meprate pill as you have got your periods though lighter than usual,which is not a cause for concern.all the best take care.
Answered: Mon, 12 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor